Alert archive / Indiana / Special Weather Statements in 2011

Special Weather Statement, NWS Indianapolis, IN

April 11, 20117 counties in Indiana

NWS Indianapolis, IN issued this special weather statement at Apr 11, 2011, 4:56 AM EDT for 7 counties in Indiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2011, 4:56 AM EDT (08:56 UTC)
Expired
Apr 11, 2011, 5:45 AM EDT
In force
49 min
Issued by
NWS Indianapolis, IN

Counties Hamilton County, IN, Hancock County, IN, Henry County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 42 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-490 J/kg
Mixed-layer LCL
1940 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WWUS83 KIND 110856
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
456 AM EDT MON APR 11 2011

INZ037-039>041-046>049-054>057-110945-
BOONE-DELAWARE-HAMILTON-HANCOCK-HENDRICKS-HENRY-JOHNSON-MADISON-
MARION-MORGAN-RUSH-SHELBY-
456 AM EDT MON APR 11 2011

...STRONG THUNDERSTORM ADVISORY FOR MORGAN...JOHNSON...SHELBY...
WESTERN RUSH...EASTERN HENDRICKS...MARION...HANCOCK...HENRY...
SOUTHEASTERN BOONE...HAMILTON...SOUTHERN DELAWARE AND SOUTHERN
MADISON COUNTIES UNTIL 545 AM EDT...

AT 454 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEBANON TO 6 MILES
NORTHWEST OF SPENCER...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
SHERIDAN...MONROVIA...EAGLE CREEK RESERVOIR...AVON...ZIONSVILLE...
PLAINFIELD...PARAGON AND CLERMONT AROUND 510 AM EDT...
INDIANAPOLIS INT'L AIRPORT...CENTERTON...WESTFIELD...SPEEDWAY...
MOORESVILLE AND LAKE HART AROUND 515 AM EDT...

&&

LAT...LON 3944 8561 3944 8564 3934 8566 3935 8664
      4017 8622 4014 8522
TIME...MOT...LOC 0856Z 269DEG 45KT 4008 8644 3935 8681

$$

77/TDUD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Apr 11, 1:18 AM EDT, 3 hours 38 minutes earlier.

Area forecast discussion, Apr 11, 1:18 AM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
118 AM EDT MON APR 11 2011

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A STRONG COLD FRONT WILL SWEEP ACROSS INDIANA TODAY...BRINGING
THUNDERSTORMS AND LOCALLY HEAVY RAINFALL TO CENTRAL INDIANA. THERE
IS A SLIGHT CHANCE FOR A FEW OF THE STORMS TO BE SEVERE. THE FRONT
WILL DROP SOUTH OF THE STATE LATER TODAY. HIGH PRESSURE WILL BUILD
BACK OVER THE REGION THROUGH AT LEAST MIDWEEK...THEN A LOW PRESSURE
SYSTEM FROM THE PLAINS APPROACHES INDIANA THURSDAY EVENING.

&&

.NEAR TERM /TODAY/...
ANALYSIS AS OF 1 AM THIS MORNING DEPICTS A COLD FRONT EXTENDING FROM
ERN WISCONSIN...NW ILLINOIS AND SOUTHWARD. THIS FRONT IS PROGGED TO
CROSS OVER THE IL/IN STATE BORDER LATER THIS MORNING. LATEST MODEL
GUIDANCE HAS TRENDED IN SLOWING THE PROGRESSION OF THIS
FEATURE...AND BASED ON LATEST RADAR TRENDS AND OBS TEND TO AGREE.

CURRENT RADAR ANALYSIS INDICATES THAT SEVERE STORMS ARE PRETTY
SPARSE IN COVERAGE ACROSS ILLINOIS...HOWEVER LARGE-SCALE ASCENT
AHEAD OF AN UPPER TROUGH AXIS HAS STRENGTHENED TO SUPPORT INCREASING
CONVECTIVE DEVELOPMENT AHEAD OF THE FRONT. WEAK TO MODERATE CAPE AND
PWATS AROUND 1.5 INCHES MAY BE SUFFICIENT TO MAINTAIN UPDRAFTS...AND
GIVEN THE STRENGTH OF THE LLVL SOUTHWESTERLY FLOW IN WHICH THE
STORMS ARE EMBEDDED (IN EXCESS OF 50 KT) THESE STORMS HAVE THE RISK
FOR AT LEAST LOCALLY DAMAGING WIND GUSTS...IN ADDITION TO VERY HEAVY
RAINFALL. THIS COULD CERTAINLY CAUSE SOME LOCALIZED FLOODING
ISSUES...HOWEVER, NOT EXPECTING THESE PROBLEMS TO BECOME WIDESPREAD
ENOUGH TO WARRANT A WATCH HEADLINE.

GUIDANCE IS POINTING TO A MUCH SLOWER MOVEMENT OF THE
FRONT...ALMOST STALLING ACROSS THE SOUTHEAST PART OF THE STATE
BEFORE FINALLY DROPPING SOUTH LATER THIS AFTERNOON. RENEWED CHANCES
FOR SHOWERS EXIST EVEN AFTER THE FROPA THANKS TO FORCING FROM THE
UPPER TROF WHOSE AXIS DOESN/T MOVE THROUGH UNTIL LATER THIS EVENING.
HAVE INCREASED POPS DURING THIS TIME TO CATEGORICAL IN THE SOUTHEAST
TO LOW CHANCE IN THE NORTHWEST. THE SOUTHEAST SECTOR OF THE FORECAST
AREA MAY BE MORE SUSCEPTIBLE TO NUISANCE FLOODING THANKS TO HEAVY
RAINS EARLIER IN THE WEEKEND...SO EVEN ANOTHER INCH OR TWO OF PRECIP
COULD CAUSE PROBLEMS. WILL ENSURE TO HIGHLIGHT THIS POSSIBILITY IN
FORECAST AND HWO.

FOR TEMPERATURES WENT WITH A MODEL CONSENSUS. EXPECTING MONDAY/S
HIGHS TO BE SIMILAR TO TONIGHT/S LOWS IN THE 60S WITH THE COLD FRONT
MOVING THROUGH AND DROPPING TEMPERATURES DURING THE DAY.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
FOR TONIGHT...THE UPPER TROF AXIS IS PROGGED TO SWING THROUGH
BETWEEN 00-06Z...EFFECTIVELY SHUTTING OFF PRECIP CHANCES LATE
TONIGHT. THE SOUTHEAST SECTOR OF THE FOREAST AREA WILL BE THE LAST
TO SEE SHOWERS TAPERING OFF. CAA FILTERING INTO THE REGION WILL
ALLOW TEMPS TO DROP INTO THE LOW 40S FOR LOWS TONIGHT. CLOUDS WILL
BEGIN TO BREAK CLOSER TO SUNRISE.

UPPER RIDGE THEN BUILDS OVERHEAD AND CONDITIONS SHOULD BE DRY
THROUGH TUESDAY NIGHT. HIGHS TUESDAY SHOULD BE IN THE UPPER 50S TO
LOW 60S WITH NEUTRAL TO COLD ADVECTION GOING ON THROUGH THE DAY AT
850 MB.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
PATTERN IS IN PRETTY GOOD AGREEMENT EARLY WITH RIDGING OVER THE
AREA AND DRY WEATHER FOR WEDNESDAY INTO THURSDAY. MORE VARIABILITY
SHOWING UP IN THE TIMING OF THE NEXT SYSTEM AS WELL AS THE
STRENGTH OF THE TROUGH AND HOW QUICKLY IT MOVES OUT. FOR NOW USING
AN AVERAGE TIMING FROM THE ENSEMBLES LOOKS LIKE THE BEST CHANCE
FOR PRECIPITATION WILL BE ON FRIDAY SO WENT WITH A 50 POP THERE.
RAMPED UP FROM THURSDAY NIGHT AND KEEP CHANCES GOING THROUGH
SATURDAY NIGHT TO ACCOUNT FOR TIMING/STRENGTH DIFFERENCES AMONGST
THE ENSEMBLE MEMBERS. A COUPLE OF THE MEMBERS ARE SHOWING A
NEGATIVELY TILTED TROUGH WITH A DECENT LOW LEVEL JET AND SOME
INSTABILITY FOR FRIDAY THAT...IF THEY VERIFIED...COULD POINT TO
SOME STRONG TO SEVERE STORMS FOR FRIDAY. WOULD LIKE TO REITERATE
THOUGH THAT IS IF /AND ITS A MIGHTY BIG IF AT THIS POINT/ THEY
VERIFY. FOR TEMPERATURES LOOKS LIKE A LITTLE WARMER THAN AVERAGE
FOR WEDS THROUGH FRIDAY AND THEN COOLER SATURDAY AND SUNDAY.

&&

.AVIATION /DISCUSSION FOR THE 06Z TAFS/...
RADAR TRENDS WERE SHOWING STORMS ACROSS ILLINOIS AND MISSOURI
WERE INCREASING IN COVERAGE LATE THIS EVENING AND MODELS AND HIGH
RESOLUTION RAPID REFRESH SUGGEST BEST CHANCES STARTING IN LAF
AROUND 07Z...HUF AROUND 08Z AND IND AND BMG AROUND 09Z. FEEL BEST
COURSE OF ACTION AT THIS TIME IS TO GO WITH TEMPO THUNDERSTORM
GROUPS FOR A FEW HOURS AT EACH OF THE TAF SITES. ACTIVITY COULD
LAST A LITTLE LONGER AT HUF AND BMG AS MODELS BRING A WAVE ACROSS
KENTUCKY ALONG THE FRONTAL SYSTEM THAT IS EXPECTED TO REACH LAF
AROUND 10Z...HUF AROUND 11Z AND IND AND BMG AROUND 12Z...AND
CYCLONIC FLOW ALOFT. WILL KEEP MVFR IN WITH THE RAIN AND POST
FRONTAL UNTIL THIS EVENING WHEN CEILINGS SHOULD IMPROVE AND CLEAR
TOWARD 12Z TUESDAY. WINDS WILL BE SOUTHWEST GUSTING TO 25 MPH AND
PERHAPS HIGHER IN THUNDERSTORMS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM....CP
AVIATION...KOCH
Hazardous weather outlook, Apr 11, 4:00 AM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
400 AM EDT MON APR 11 2011

INZ021-028>031-035>044-120800-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
400 AM EDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY.

THUNDERSTORMS ARE EXPECTED THIS MORNING THROUGH EARLY THIS
AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE STORMS. THE MAIN
THREATS FROM THE STORMS WILL BE HEAVY RAIN...DAMAGING WINDS...AND
LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TONIGHT THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED EARLY TODAY THROUGH THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ045>049-051>057-060>065-067>072-120800-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
400 AM EDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY.

THUNDERSTORMS ARE EXPECTED THIS MORNING THROUGH EARLY THIS
AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE STORMS. THE MAIN
THREATS FROM THE STORMS WILL BE HEAVY RAIN...DAMAGING WINDS...AND
LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT.

WIDESPREAD ONE TO TWO INCH RAINFALL AMOUNTS ARE POSSIBLE THROUGH
LATE THIS EVENING. WITH LOCAL FIELDS AND PASTURES ALREADY
MOIST...THIS ADDITIONAL RAIN MAY LEAD TO SHARP RISES IN AREA
CREEKS AND STREAMS...AS WELL AS PONDING OF WATER.

.DAYS TWO THROUGH SEVEN...TONIGHT THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED EARLY TODAY THROUGH THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Special weather statement, Apr 11, 3:28 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
328 AM EDT MON APR 11 2011

INZ021-029-110815-
CARROLL-TIPPECANOE-
328 AM EDT MON APR 11 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN TIPPECANOE AND CARROLL
COUNTIES UNTIL 415 AM EDT...

AT 324 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WEST LAFAYETTE...OR NEAR LAFAYETTE...MOVING
NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
BATTLE GROUND AROUND 330 AM EDT...
DELPHI AROUND 340 AM EDT...
FLORA AROUND 345 AM EDT...
CAMDEN AROUND 350 AM EDT...

&&

LAT...LON 4071 8651 4071 8641 4070 8637 4059 8637
      4044 8667 4044 8670 4042 8670 4032 8691
      4051 8711 4058 8710 4058 8678 4071 8678
      4075 8675 4075 8652
TIME...MOT...LOC 0724Z 234DEG 45KT 4044 8689

77/TDUD
Special weather statement, Apr 11, 3:54 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
354 AM EDT MON APR 11 2011

INZ045>049-051>057-060>065-067>072-111400-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
354 AM EDT MON APR 11 2011

...WIDESPREAD RAINS TODAY MAY LEAD TO SHARP RISES IN AREA
STREAMS...

A COLD FRONT WILL SLOW AS IT CROSSES CENTRAL INDIANA TODAY. SHOWERS
AND THUNDERSTORMS WILL ACCOMPANY THIS FRONT...AND BEGINNING BY
EARLY AFTERNOON ACROSS SOUTH CENTRAL INDIANA SHOWERS WILL LINGER
THROUGH THE AFTERNOON INTO THE EVENING HOURS AS AN UPPER LOW
APPROACHES FROM THE WEST. WIDESPREAD ONE TO TWO INCH RAINFALL
AMOUNTS ARE EXPECTED THROUGH LATE THIS EVENING.

WITH LOCAL FIELDS AND PASTURES ALREADY MOIST...THIS ADDITIONAL
RAIN MAY LEAD TO SHARP RISES IN AREA CREEKS AND STREAMS...AS WELL
AS PONDING OF WATER.

SMF
Special weather statement, Apr 11, 3:55 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 AM EDT MON APR 11 2011

INZ028-029-035-036-043-044-110845-
FOUNTAIN-MONTGOMERY-PARKE-TIPPECANOE-VERMILLION-WARREN-
355 AM EDT MON APR 11 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN PARKE...NORTHERN
VERMILLION...MONTGOMERY...FOUNTAIN...WARREN AND SOUTHWESTERN
TIPPECANOE COUNTIES UNTIL 445 AM EDT/345 AM CDT/...

AT 254 AM CDT/354 AM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
DANVILLE TO 6 MILES WEST OF ROCKVILLE...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
FOSTER AND PERRYSVILLE AROUND 400 AM EDT...
COVINGTON AROUND 405 AM EDT...
YEDDO...TURKEY RUN STATE PARK AND KINGMAN AROUND 410 AM EDT...
WEST LEBANON AND VEEDERSBURG AROUND 415 AM EDT...
WILLIAMSPORT AND WALLACE AROUND 420 AM EDT...
ATTICA...SHADES STATE PARK AND HILLSBORO AROUND 425 AM EDT...
WAYNETOWN AROUND 430 AM EDT...

&&

LAT...LON 4031 8754 4049 8722 4048 8720 4001 8679
      3978 8740 4002 8754 4030 8754
TIME...MOT...LOC 0755Z 249DEG 29KT 4016 8753 3980 8734

77/TDUD
Special weather statement, Apr 11, 4:29 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 AM EDT MON APR 11 2011

INZ043>046-051>054-060>062-110915-
CLAY-GREENE-HENDRICKS-MONROE-MORGAN-OWEN-PARKE-PUTNAM-SULLIVAN-
VERMILLION-VIGO-
429 AM EDT MON APR 11 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN GREENE...SULLIVAN...
NORTHERN MONROE...OWEN...CLAY...VIGO...WESTERN MORGAN...PUTNAM...
SOUTHWESTERN HENDRICKS...SOUTHERN PARKE AND SOUTHERN VERMILLION
COUNTIES UNTIL 515 AM EDT/415 AM CDT/...

AT 430 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
ROCKVILLE TO 11 MILES NORTHWEST OF BEDFORD...AND MOVING EAST AT 45
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
MCCORMICKS CREEK STATE PARK...CAGLES MILL LAKE AND SPENCER AROUND 435
AM EDT...
RUSSELLVILLE...DEVORE...GREENCASTLE...ELLETTSVILLE AND CLOVERDALE
AROUND 440 AM EDT...
BAINBRIDGE...QUINCY...STINESVILLE AND GOSPORT AROUND 445 AM EDT...
CARPENTERSVILLE AND ROACHDALE AROUND 450 AM EDT...

&&

LAT...LON 3922 8759 3931 8763 3935 8759 3936 8754
      3970 8754 3988 8708 3988 8668 3925 8641
      3890 8754 3896 8754 3899 8759 3906 8759
      3911 8767 3915 8767
TIME...MOT...LOC 0829Z 255DEG 40KT 3974 8709 3894 8667

77/TDUD
Special weather statement, Apr 11, 4:42 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
442 AM EDT MON APR 11 2011

INZ021-030-031-110930-
CARROLL-CLINTON-HOWARD-
442 AM EDT MON APR 11 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN CLINTON...HOWARD AND
SOUTHEASTERN CARROLL COUNTIES UNTIL 530 AM EDT...

AT 436 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF FRANKFORT...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
GALVESTON AROUND 500 AM EDT...
WAWPECONG AROUND 510 AM EDT...

&&

LAT...LON 4058 8637 4058 8587 4058 8586 4049 8586
      4041 8611 4041 8623 4040 8624 4036 8624
      4030 8642 4047 8664 4066 8637
TIME...MOT...LOC 0842Z 228DEG 33KT 4045 8637

77/TDUD
Special weather statement, Apr 11, 4:56 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
456 AM EDT MON APR 11 2011

INZ037-039>041-046>049-054>057-110945-
BOONE-DELAWARE-HAMILTON-HANCOCK-HENDRICKS-HENRY-JOHNSON-MADISON-
MARION-MORGAN-RUSH-SHELBY-
456 AM EDT MON APR 11 2011

...STRONG THUNDERSTORM ADVISORY FOR MORGAN...JOHNSON...SHELBY...
WESTERN RUSH...EASTERN HENDRICKS...MARION...HANCOCK...HENRY...
SOUTHEASTERN BOONE...HAMILTON...SOUTHERN DELAWARE AND SOUTHERN
MADISON COUNTIES UNTIL 545 AM EDT...

AT 454 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEBANON TO 6 MILES
NORTHWEST OF SPENCER...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
SHERIDAN...MONROVIA...EAGLE CREEK RESERVOIR...AVON...ZIONSVILLE...
PLAINFIELD...PARAGON AND CLERMONT AROUND 510 AM EDT...
INDIANAPOLIS INT'L AIRPORT...CENTERTON...WESTFIELD...SPEEDWAY...
MOORESVILLE AND LAKE HART AROUND 515 AM EDT...

&&

LAT...LON 3944 8561 3944 8564 3934 8566 3935 8664
      4017 8622 4014 8522
TIME...MOT...LOC 0856Z 269DEG 45KT 4008 8644 3935 8681

77/TDUD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:04 AM EDTSpecial Weather StatementINDWarren26 min
Apr 11, 3:28 AM EDTSpecial Weather StatementINDCarroll, Tippecanoe47 min
Apr 11, 3:55 AM EDTSpecial Weather StatementINDFountain, Montgomery, Warren50 min
Apr 11, 4:29 AM EDTSpecial Weather StatementINDClay, Owen, Parke, Putnam, Sullivan, Vigo46 min
Apr 11, 4:42 AM EDTSpecial Weather StatementINDHoward48 min
Apr 11, 5:11 AM EDTSpecial Weather StatementINDBartholomew, Brown, Daviess, Greene, Knox, Lawrence and 2 more64 min
Apr 11, 5:34 AM EDTSpecial Weather StatementINDBartholomew, Decatur, Jackson, Jennings, Lawrence, Rush41 min
Apr 11, 5:58 AM EDTSpecial Weather StatementINDMorgan, Owen47 min
Apr 11, 11:19 AM EDTRiver Flood WarningINDLawrence, Martin4 days
Apr 11, 11:19 AM EDTRiver Flood WarningINDLawrence, Martin11 hr
Apr 11, 1:11 PM EDTAreal Flood WarningINDBartholomew, Decatur, Jackson, Jennings, Lawrence, Martin24 hr

Nearby

Special Weather Statements in Indiana, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.